Rocky Mountain Journal of Mathematics

Parameter Dependence, Size and Survivability

Kathleen M. Crowe

Full-text: Open access

Article information

Rocky Mountain J. Math., Volume 25, Number 1 (1995), 157-166.

First available in Project Euclid: 5 June 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Crowe, Kathleen M. Parameter Dependence, Size and Survivability. Rocky Mountain J. Math. 25 (1995), no. 1, 157--166. doi:10.1216/rmjm/1181072274.

Export citation


  • J.L. Brooks and S.I. Dodson, Predation, body size, and composition of plankton, Science 150 (1965), 28-35.
  • H. Caswell, Matrix population models, Sinauer Associates, Inc., Sunderland, MA, 1989.
  • K.M. Crowe, A nonlinear ergodic theorem for discrete systems, J. Math. Biol. 32 (1994), 179-191.
  • --------, Size-structured competitive coexistence in discrete time, in preparation.
  • --------, A discrete size-structured competition model, Ph.D. thesis, University of Arizona, Tucson, Arizona, 1991.
  • J.M. Cushing, Nonlinear matrix models and population dynamics, Natur. Resource Modeling 2 (1988), 539-580.
  • --------, Some competition models for size-structured populations, Rocky Mountain J. Math. 20 (1990), 879-897.
  • S. Eis, E.H. Garman and L.F. Ebel, Relationship between cone production and diameter increment of Douglas fir, (pseudotsuga menziesii (Mirb.) France), Grand fir (abies grandus Dougl.), and western white pine (pinus monticola Dougl.), Canad. J. Bot. 45 (1965), 1553-1559.
  • C. Inglesfield and M. Begon, The ontogeny and cost of migration in drosophila subobscura Collin., Bio. J. Linnean Soc. 19 (1983), 9-15.